# SDR DALA2014120206364

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENTED AND BENT LONGERON AT BS 305, LONGERON 30L.   REPAIRED IAW SRM 51-10-2.  HFEC AREA IAW NDTSPM PT6 06-10-01, NO CRACKS NOTED, FABRICATED AND INSTALLED A REPAIR ANGLE IAW SRM 53-02, FIG 19.
